MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 Controller; Alternate Controller Enabled Insulin Infusion Pump

Insulet Corporation Omnipod 5 Controller; Alternate Controller Enabled Insulin Infusion Pump
Model Number PT-001827
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The physical device was not returned.Cloud data from the user for the date range of 02august2026-07august2026 was downloaded and reviewed.Review of the patient history buffer (phb) data found that the system was used primarily in automated mode during this period, during which the automated algorithm was able to appropriately adjust the microbolus amounts based on the estimated glucose values and user inputs.The phb data showed that the system was in automated mode on 03august2026 before it was switched to manual mode and back to automated mode again on the same day.The pod began processing invalid estimated glucose values of -2 indicating a link loss state which later transitioned to -5, indicating an unrecoverable sensor error.This error state remained until 13:52 on 06august2026 when the user attempted to pair a new sensor with the pod.As a result of the invalid estimated glucose values, the system was used in automated mode, delivering safe basal, which is the lower of the user's manual basal program and adaptive basal rate, during the time of invalid estimated glucose values.When the system was operating in automated mode, the automated algorithm was able to appropriately adjust based on the estimated glucose values and user inputs.While the system was used in manual mode, the system correctly delivered the user's manual basal program regardless of the estimated glucose values received.The phb data showed that the total pulses delivered count tracked by the pod increased correctly based on the total bolus volume of each bolus after delivery or termination of each bolus, indicating that each bolus was actively delivered by the pod.However, without user-initiated log files, it could not be determined if any issues were present that would prevent the user from initiating a bolus, or if bolus records were correctly displayed on the controller.The cause of the reported event could not be determined.Lot release records were reviewed, and the product lot met all acceptance criteria.Cloud - locked down/smartphone.Lockdown.Cloud - omnipod 5 software app version.4.0.2.Cloud - smartphone operating system.N5004l-am-q-mv01602-06-01.06.Cloud - smartphone hardware.N5004l.Cloud - cgm sensor type.L2+.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
Omnipod 5 Controller
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50569066
Report Number3014585508-2026-63255
Device Sequence Number9927881
Product Code QFG
UDI-Device Identifier10385083000022
UDI-Public(01)10385083000022(11)250630(10)H000711
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-001827
Device Catalogue NumberPDM-H001-G-XX
Device Lot NumberH000711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale